# SDR CA001102002

- Difficulty date: October 8, 2000
- Submitted: November 14, 2000
- Operation: General aviation
- Make and model: Lkheed 10113851
- Aircraft time: 41,024 hours
- Engine: Rroyce RB21122B02
- System (JASC): 2460 · DC Power Distribution System
- Part: Circuit Breaker
- Condition: Failed
- Location: Galley
- Component: Circuit Breaker
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) SPARKS WHERE SEEN COMING FROM LT MID GALLEY SERVICE OUTLET DURING TAKEOFF, CIRCUIT BREAKERS J19 & C13 PULLED AND COLLARED. SYSTEM DE-ACTIVATED AND AIRCRAFT RELEASED UNDER MEL.
